Page 2 of 2

Re: Need something to my depression. Help!

Unread postPosted: Mon Feb 05, 2018 5:11 am
by zensan
mcmare wrote:if you have libido but no erection, there's nothing with with your dopamine system. Did you measure your testosterone levels? Loss of nosturnal erections could be associated with a testosterone drop.

Also, do you watch porn and get erections with it?

And if you think that you are depressed, you are wrong. If you are panicking, you are not depressed. That's a natural reaction to a sudden negative change in our lives, in your case, a loss of erection.


How do you think that? My testosterone levels are fine. When I dropped from 5mg (using only 1,5 weeks) to 1mg my nocturnal erections went week. After stopping no erections att all.

Tried to watch porn last night and with strong stimuli and using hands got half mast whch didin’t last long. Semen was Ok.

And Yes I’m depressed about this situation. I was ready to find my soulmate (was watching this particular girll which is interested on me) but now I can’t do norhing!!!

Re: Need something to my depression. Help!

Unread postPosted: Mon Feb 05, 2018 8:58 am
by Gameclay
It's important you check prolactin. Also how does your semen look? Clear at all?

Re: Need something to my depression. Help!

Unread postPosted: Tue Feb 06, 2018 1:42 am
by zensan
Gameclay wrote:It's important you check prolactin. Also how does your semen look? Clear at all?


Abilify should Not raise prolactin and how can it be raised after stopping the drug? I mean everything was fine when I was taking it. Semen looks fine.

Re: Need something to my depression. Help!

Unread postPosted: Tue Feb 06, 2018 2:25 pm
by Gameclay
I think you should give it some more time. Lay off masturbation/porn for a week or 2 and try to focus on other stuff. Things should spring back into place soon.

Re: Need something to my depression. Help!

Unread postPosted: Wed Feb 07, 2018 12:33 pm
by zensan
Gameclay wrote:I think you should give it some more time. Lay off masturbation/porn for a week or 2 and try to focus on other stuff. Things should spring back into place soon.


You think so? Last time it took me 8 weeks to come back normal, but taking only 2 10mg Doxal for sleep and my erections were gone... then after 2 weeks I took Valdoxan 25mg and had nocturnal erection?! So something strange is happening in dopamine system!!!

Re: Need something to my depression. Help!

Unread postPosted: Wed Feb 14, 2018 4:00 am
by zensan
I’m so fucking weak... too depressed about the situation. Started Abilify again. Some improvements about erectile dysfunction after starting it again (something is really off). Still depressed so started Brintellix. Have taken it 4 days. Was it a mistake? Should I change it to something else? Abilify should have helped with OCD this situation causing me but this time doesn’t help at all...

Re: Need something to my depression. Help!

Unread postPosted: Wed Feb 14, 2018 4:13 am
by logicalscout
I'm also interested in this, after staying off anti deps for a couple months, my negative thoughts come back in full force. I think a lot of it is removing stressors, you need to identify the stressors in your life and try and mitigate them. I only realised this when I was on holiday in Fiji and I had no internet connection and very few people on the island. Was so under stimulated but all my stress was gone, and so was my negative thoughts.

I'm also taking ritalin 5mg at the moment, and the more I increase my dose the worse I feel. i'm still suffering from major emotional blunting from SSRI's. After a while off being SSRI's I also experience major issues with cognition (like a constant feeling of being drunk, I can't process any thoughts, my view is restricted). Once I re-instated the SSRI this was gone.

Re: Need something to my depression. Help!

Unread postPosted: Wed Feb 14, 2018 10:06 am
by zensan
Should I change the Brintellix to Tradozone or Wellbutrin?

Re: Need something to my depression. Help!

Unread postPosted: Sun Feb 25, 2018 12:47 pm
by zensan
So now I stopped Abilify (4 days ago) and have taken Brintellix for 1,5 week. I also take Mirtazapine 7,5mg for sleep. I’m very confused. Last night I got nocturnal erection (work up two times) but in he morning my penis felt little bit numb(?). Tried to watch some porn but Nothing...